# SDR CA110627004

- Difficulty date: April 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 29,441 hours
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) POWER LOSS/IFSD DURING CRUISE, THE ENGINE SURGED FOLLOWED BY A POWER LOSS.  THE PILOT NOTICED THE ENGINE TEMPERATURE REACHED 1100 C. THE ENGINE WAS SHUTDOWN IMMEDIATELY AND SINGLE ENGINE LANDING CARRIED OUT WITH NO INCIDENT.  THE ENGINE WAS SENT TO VECTOR AEROSPACE FOR REPAIRS WHERE A PRIMARY COMPRESSOR BLADE FRACTURE WAS FOUND. THE BLADES WERE SENT TO MFG, WHERE THE INVESTIGATION IS CURRENTLY UNDER WAY.
